# SDR 95ZZZX1912

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6305U
- Make and model: Govt N22S
- Aircraft serial: N22S160
- Engine: Allsn 250B17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REGULAR DAILY RUN AND COMPRESSOR RINSE, AIRCRAFT SHUT DOWN WITH NO PROBLEMS.  FOUND AFTER SHUT DOWN, COMPRESSOR BLADES (STATIONARY) HAD SEPARATED FROM CASE AND FROZE COMPRESSOR.
